MathSciNet Relay Station
MathSciNet bibliographic data
MR661199 53C25
Lafontaine, Jacques Remarques sur les variétés conformément plates. (French) [Remarks on conformally flat manifolds] Math. Ann. 259 (1982), no. 3, 313–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement